Alert archive / Michigan / Wind Advisories in 2013
Wind Advisory 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Apr 8, 2013, 12:49 PM EDT for 13 counties in Michigan. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2013, 12:49 PM EDT (16:49 UTC)
- Expired
- Apr 8, 2013, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Muskegon County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 32 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
429 WWUS73 KGRR 081649 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1249 PM EDT MON APR 8 2013 MIZ050-056>059-064>067-071>074-090000- /O.NEW.KGRR.WI.Y.0005.130408T1649Z-130409T0000Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 1249 PM EDT MON APR 8 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. HAZARDOUS WEATHER... * STRONG WIND GUSTS TO 45 MPH FROM THE WEST SOUTHWEST. * BEGINNING AROUND 2 PM ALONG THE LAKE MICHIGAN SHORELINE FROM MUSKEGON SOUTH...THEN SPREADING INLAND BY 4 PM... GENERALLY ALONG AND SOUTH OF THE INTERSTATE 96 CORRIDOR. * WINDS DIMINISHING QUICKLY AFTER 7 PM. IMPACTS... * TREE LIMBS AND A FEW POWER LINES COULD BE KNOCKED DOWN. * SCATTERED POWER OUTAGES MAY OCCUR. * DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SECURE LOOSE OBJECTS. NEVER GO NEAR DOWNED POWER LINES. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT HTTP://GO.USA.GOV/5OG. && $$ MEADE
2 follow-up statements
323 WWUS73 KGRR 082007 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 PM EDT MON APR 8 2013 MIZ050-056>059-064>067-071>074-090000- /O.CON.KGRR.WI.Y.0005.000000T0000Z-130409T0000Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 407 PM EDT MON APR 8 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * STRONG WIND GUSTS TO 45 MPH FROM THE WEST SOUTHWEST. * GENERALLY ALONG AND SOUTH OF THE INTERSTATE 96 CORRIDOR. * WINDS DIMINISHING QUICKLY AFTER 7 PM. IMPACTS... * TREE LIMBS AND A FEW POWER LINES COULD BE KNOCKED DOWN. * SCATTERED POWER OUTAGES MAY OCCUR. * DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SECURE LOOSE OBJECTS. NEVER GO NEAR DOWNED POWER LINES. * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT HTTP://GO.USA.GOV/5OG. && $$ MEADE
287 WWUS73 KGRR 082357 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 757 PM EDT MON APR 8 2013 MIZ050-056>059-064>067-071>074-090100- /O.EXP.KGRR.WI.Y.0005.000000T0000Z-130409T0000Z/ MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS... IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 757 PM EDT MON APR 8 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Apr 8, 12:30 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 8, 12:30 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1230 PM EDT MON APR 8 2013 .SYNOPSIS... ISSUED AT 328 AM EDT MON APR 8 2013 AN ACTIVE WEATHER WEEK IS EXPECTED AS WAVES OF LOW PRESSURE WILL MOVE EAST ALONG A FRONTAL BOUNDARY THAT WILL EXIST NEAR THE MI/IN BORDER. SHOWERS AND POSSIBLY THUNDERSTORMS MAY PRODUCE AN INCH OR TWO OF RAIN BY LATE WEDNESDAY. HIGH TEMPERATURES WILL COOL TO THE LOWER 40S THURSDAY AND FRIDAY BEFORE A WARMING TREND DEVELOPS OVER THE WEEKEND. && .UPDATE... ISSUED AT 755 AM EDT MON APR 8 2013 SEEMS THE RAIN IS A LITTLE SLOWER COMING IN. I UPDATED THE GRIDS TO SLOW DOWN THE TIME OF ARRIVAL ABOUT 2 HOURS. IT ALSO SEEMED TO ME THE RAIN WOULD END RATHER ABRUPTLY AND THERE WOULD BE NO RAIN TONIGHT SO I PULLED THE POPS (SMALL CHANCE EARLY THIS EVENING). WITH THE DEEP MOISTURE LEAVING EARLY THIS EVENING AND WINDS GOING LIGHT IT SEEMS FOG WAS A GOOD BET SO I ADDED THAT TO THE GRIDS TOO. && .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 328 AM EDT MON APR 8 2013 FORECAST CONCERNS DEAL WITH PCPN TRENDS THROUGH THE PERIOD. FOR CONSISTENCY/S SAKE...WE/LL FOLLOW THE ECMWF. IT CONTINUES TO SHOW A WAVE MOVING ACROSS SRN LWR TODAY...A BIT FARTHER SOUTH THAN IT/S PREVIOUS RUN. REGIONAL RADAR SHOWS SHOWERS/STORMS MOVING EAST ACROSS ERN MO/WRN IL. STRONG DPVA NEAR THE FRONTAL BOUNDARY COUPLED WITH A 50-60KT LLJ WILL RESULT IN SHOWERS DEVELOPING TODAY AS WARM MOIST AIR IS FORCED OVER THE BOUNDARY. ELEVATED LI/S LESS THAN 0C SUGGEST A THUNDER POTENTIAL MAINLY SOUTH OF M-46 TODAY. A STRONGER LOW WILL DEVELOP IN THE PLAINS TODAY AND MOVE EAST LATE TONIGHT AND TUESDAY. ONCE AGAIN THE NWD MOVING WARM FRONT LOOKS LIKE IT WILL MAKE IT JUST NORTH OF THE MI/IN BORDER...PERHAPS TO I-94 LATE TUESDAY. WE/LL LIKELY SEE A STRONG TEMPERATURE GRADIENT ACROSS THE CWA FROM LOWER 60S IN THE FAR SOUTH TO 40S IN THE NRN CWA. SHOWERS APPEAR LIKELY AGAIN TUESDAY/WEDNESDAY WITH ELEVATED STORMS NWD TO THE I-96 CORRIDOR AS THE SFC LOW MOVES EAST. THERE IS QUITE A BIT OF SHEAR PRESENT TODAY OVER THE SRN CWA AND MLCAPE VALUES IN THE 500-1000 J/KG RANGE THIS AFTERNOON COULD RESULT IN ISOL/D DAMAGING WIND GUSTS SHOULD ANY STORMS DEVELOP. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 328 AM EDT MON APR 8 2013 THERE ARE THREE MAJOR ISSUES WITH THIS LONG TERM FORECAST PACKAGE. IN ORDER OF SIGNIFICANCE.... THE THREAT FOR HEAVY RAINFALL... THEN THE THREAT FOR WINTER PRECIPITATION TYPES WITH FREEZING RAIN A REAL THREAT WEDNESDAY NIGHT AND MORE SO THURSDAY NIGHT... THAN THERE IS A REMOTE CHANCE OF STRONG THUNDERSTORMS (IF THE NAM WERE TO BE CORRECT) WEDNESDAY NIGHT INTO EARLY THURSDAY. WHAT IS OF PRIME SIGNIFICANCE HERE IS THE TRACK OF THE LOW PRESSURE CENTER FROM THE SURFACE THROUGH 500 MB WEDNESDAY INTO FRIDAY. THE NAM AT 00Z THURSDAY HAS THE SURFACE FRONT NEAR I-94 WHILE THE GFS AND ECMWF HAVE IT SOUTH OF INTERSTATE 80. THE MORE NORTHERN POSITION OF THE NAM (THE NAM WEAKENS THE HUDSON BAY UPPER LOW TOO MUCH) ALLOWS THE WARMER AIR FARTHER NORTH AND IN SO DOING BRINGS THE THREAT OF HEAVY RAIN AND THUNDERSTORMS FARTHER NORTH FOR WEDNESDAY NIGHT INTO THURSDAY. MEANWHILE THE GFS AND ECMWF ARE VERY SIMILAR AND SINCE THE ECMWF HAS BEEN VERY SIMILAR FOR NEARLY A WEEK OF THIS SYSTEM I AM FAVORING THE ECMWF (A MORE SOUTHERLY TRACK FOR THE SYSTEM). WHAT IS HAPPENING DYNAMICALLY IS THERE IS AN UPPER LEVEL JET ON THE SOUTH EDGE OF THE HUDSON BAY VORTEX THAT HAS A JET ENTRANCE REGION OF AROUND 160 KNOT AT 300 MB OVER NORTHERN LOWER MICHIGAN. MEANWHILE THE SYSTEM SHEARING OUT OF THE SOUTHWESTERN UNITED STATES HAS THE LEFT EXIT REGION OF THE JET IN PHASE WITH THE HUDSON BAY VORTEX ENTRANCE REGION JET (JET COUPLING). THAT CREATES A SIGNIFICANT AMOUNT OF FRONTOGENESIS AND DYNAMIC LIFT OVER MOST OF MICHIGAN WEDNESDAY NIGHT INTO THURSDAY. ADD TO THAT THE GULF INFLOW OF VERY MOIST AIR.... AND THERE IS LITTLE QUESTION A SIGNIFICANT AMOUNT OF PRECIPITATION WILL FALL OVER SOUTHWEST LOWER MICHIGAN DURING THIS TIME FRAME. ONE SIGNIFICANT DIFFERENCE BETWEEN THE GFS AND ECMWF (08TH 00Z) IS THE ECMWF IS SLOWER TO EXIT THE SYSTEM SO PRECIPITATION WOULD LAST WELL INTO FRIDAY. FOR NOW...SINCE THIS CHANGE IN THE ECMWF IS ONLY SEEN ON THE 00Z RUN... I WILL GO WITH THE 12Z ECMWF AND 00Z GFS FOR NOW ON THE TIMING OF PRECIPITATION. MORE THAN ANYTHING HEAVY RAINFALL IS THE BIGGEST THREAT FROM THIS SYSTEM AS THE LOW LEVEL JET IS AIMED LOWER MICHIGAN WED NIGHT INTO THURSDAY AFTERNOON. GIVEN THE 10C 850 DEW POINTS AND PRECIPITABLE WATER AROUND 1.3 INCHES... OR 1 STD ABOVE NORMAL... RAINFALL AMOUNTS OF BETWEEN 1 AND 2 INCHES ARE MORE THAN POSSIBLE WED NIGHT INTO THURSDAY AFTERNOON. WITH THE FARTHER SOUTH TRACK OF THE SYSTEM ON BOTH THE GFS AND ECMWF... THAT WOULD BRING ENOUGH LOW LEVEL COLD AIR TO TURN THE RAIN TO FREEZING RAIN NORTH OF ROUTE 10 BY MIDNIGHT WEDNESDAY NIGHT AND THERE MAY BE SLEET MIXED IN THEN TOO. THE BETTER RISK FOR FREEZING RAIN IS THURSDAY NIGHT AS THE COLD AIR MOVES IN AT ALL LEVELS BUT NEAR THE SURFACE FIRST. I COULD SEE A BAND OF FREEZING RAIN SPREADING SOUTH ACROSS THE CWA THURSDAY NIGHT BEFORE THE CHANGE OVER TO ALL SNOW LATER AT NIGHT. GIVEN THE AMOUNT OF QPF... IT COULD BE UP TO A QUARTER INCH OF ICE IN SOME LOCATIONS ON A STRONG NORTHEAST SURFACE WIND. THIS WILL HAVE TO BE WATCHED. IT DOES NOT LOOK LIKE A MAJOR AMOUNT OF SNOW THOUGH SINCE BY THE TIME IT IS COLD ENOUGH FOR ALL SNOW MOST OF THE DEEP MOISTURE AND STRONG LIFT IS GONE. THE SEVERE WEATHER THREAT IS ONLY WITH THE NAM SINCE IT HAS THE FRONT FARTHER NORTH... IT HAS THE MOST UNSTABLE CAPE VALUES NEAR 1500 J/KG WED NIGHT SOUTH OF I-94. MY SPIN ON THIS IS THE NAM IS TOO FAR NORTH SO THIS WILL REALLY NOT BE MUCH OF A THREAT. THE SYSTEM WILL BE SLOW TO EXIT THE AREA... SOME LIGHT SNOW OR MIXED RAIN AND SNOW IN THE AFTERNOON MAY CONTINUE INTO SATURDAY. ALL SHOULD CLEAR BY SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY) ISSUED AT 1230 PM EDT MON APR 8 2013 WINDY CONDITIONS ARE EXPECTED TO DEVELOP AT MOST OF THE TERMINALS DURING THE MID TO LATE AFTERNOON HOURS AS SOME PARTIAL CLEARING DEVELOPS AND ALLOWS FOR WIND GUSTS TO POTENTIALLY REACH 40 TO 45 KTS MID TO LATE AFTERNOON OUT OF THE SOUTH TO SOUTHWEST. WIND SPEEDS WILL DIMINISH QUICKLY EARLY THIS EVENING. IFR/MVFR CONDITIONS ARE ANTICIPATED THIS AFTERNOON WITH SCATTERED SHOWERS. CONDITIONS WILL GRADUALLY DETERIORATE TO IFR/LIFR LATE TONIGHT AS PARTICAL CLEARING AND ALL THE MOISTURE FROM RAINFALL EARLIER TODAY ALLOWS FOG TO DEVELOP. CONDITIONS WILL REMAIN IFR/LIFR TUESDAY MORNING WITH RAIN OVERSPREADING ALL THE TERMINALS FROM SW TO NE DURING THE MID TO LATE MORNING HOURS. && .MARINE... ISSUED AT 1150 AM EDT MON APR 8 2013 ISSUED A SHORT DURATION SMALL CRAFT ADVISORY FOR THIS AFTERNOON AND EARLY EVENING AS A COMPACT BUT STRONG AREA OF SFC LOW PRESSURE MOVES FROM MILWAUKEE WISCONSIN TO WHITEHALL MICHIGAN TO THE SAGINAW BAY. THIS SYSTEM WILL BRING ABOUT A SIX HOUR PERIOD OF STRONG GUSTY WINDS WHICH WILL BE CHANGING DIRECTIONS FROM SOUTHEASTERLY TO WESTERLY. WHILE WAVE HEIGHTS MAY NOT REACH SMALL CRAFT CRITERIA... WIND SPEEDS WILL GUST AT TIMES TO 30 KNOTS. && .HYDROLOGY... ISSUED AT 328 AM EDT MON APR 8 2013 THE FIRST HALF OF THE WEEK LOOKS PRETTY WET WITH AN INCH OR TWO OF RAIN POSSIBLE AS SEVERAL WAVES OF LOW PRESSURE MOVE ALONG A NEARLY STATIONARY BOUNDARY NEAR THE MI/IN BORDER. THE RAIN SHOULD RESULT IN RISES ON RIVERS/STREAMS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LMZ844>848. && UPDATE...WDM SYNOPSIS...93 SHORT TERM...93 LONG TERM...WDM AVIATION...LAURENS HYDROLOGY...93 MARINE...MEADE
Hazardous weather outlook, Apr 8, 4:58 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 458 AM EDT MON APR 8 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-090900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 458 AM EDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATE MORNING INTO LATE AFTERNOON... NEAR AND SOUTH OF INTERSTATE 96. FOR THE MOST PART THESE STORMS WILL BE NOT BE SEVERE. BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTING WILL THE MOST SIGNIFICANT HAZARDS FROM THESE STORMS. IT IS POSSIBLE A FEW THUNDERSTORMS COULD APPROACH SEVERE LIMITS NEAR AND SOUTH OF INTERSTATE 69 DURING THE MID TO LATE AFTERNOON HOURS. STORMS WILL MOVE TO THE NORTHEAST AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY... MOSTLY SOUTH OF INTERSTATE 96. THE STRONGEST STORMS ARE EXPECTED TO BE WEDNESDAY AFTERNOON INTO THE EARLY EVENING MOSTLY SOUTH OF INTERSTATE 96. RAINFALL MAY BE HEAVY WEDNESDAY INTO THURSDAY. STORM TOTAL PRECIPITATION AMOUNTS NEAR 3 INCHES IN SOME LOCATIONS BY FRIDAY MORNING. WHILE CURRENT RIVER LEVELS ARE FOR THE MOST PART VERY LOW... THIS AMOUNT OF RAIN MAY YET CAUSE SIGNIFICANT RISES ON AREA RIVERS. WE WILL HAVE TO MONITOR THIS CLOSELY. COLD AIR WILL ENTER THE STORM SYSTEM FROM THE NORTH WEDNESDAY NIGHT AND CONTINUE TO MOVE SOUTH OVER TIME. THIS WILL LIKELY CHANGE THE RAIN TO FREEZING RAIN...SLEET AND SNOW NEAR AND NORTH OF ROUTE 10 WEDNESDAY NIGHT... THAN ACROSS THE AREA THURSDAY NIGHT AS THE CORE OF THE COLD AIR MOVES IN. SNOW ACCUMULATIONS AT THIS POINT LOOK TO BE LIMITED BUT THIS TOO WILL HAVE TO ME MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION...WHILE NOT EXPECTED... IS NOT TOTALLY OUT OF THE QUESTION EITHER FOR THIS AFTERNOON AND WEDNESDAY AFTERNOON. LMZ844>849-090900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 458 AM EDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE SOUTH OF GRAND HAVEN FROM MID MORNING INTO MID AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND AND WAVES MAY BE HAZARDOUS TO SMALL CRAFT THROUGH THE WEEK INTO THE WEEKEND. SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION...WHILE NOT EXPECTED... IS NOT TOTALLY OUT OF THE QUESTION EITHER FOR THIS AFTERNOON AND WEDNESDAY AFTERNOON. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 11:10 AM EDT | Small Craft Advisory | GRR | 9 hr |
Nearby
Wind Advisories in Michigan, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.